Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Two-scale eigenfunction methods with an application to the visual system


Authors: L. Sirovich and B. W. Knight
Journal: Quart. Appl. Math. 45 (1987), 749-768
MSC: Primary 92A09; Secondary 92A27
DOI: https://doi.org/10.1090/qam/917024
MathSciNet review: 917024
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 92A09, 92A27

Retrieve articles in all journals with MSC: 92A09, 92A27


Additional Information

DOI: https://doi.org/10.1090/qam/917024
Article copyright: © Copyright 1987 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website